# SDR BAQA090019

- Difficulty date: September 20, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N911BG
- Make and model: Urocop EC135P1
- Aircraft serial: 0015
- Aircraft time: 919 hours
- Engine: Pwa PW206B
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: L284M30C1001
- Part serial: 045047
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED DUE TO FUEL QUANTITY DEGRADED READING 31 HZ DURING TROUBLESHOOTING. REPLACED WITH SERVICEABLE UNIT.  10/17/03
